# SDR SIMA200314804

- Difficulty date: May 15, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOND TO BE CORRODED BELOW SRM LIMITS AROUND A FASTENER HOLE.  BLENDED THE CORRODED AREA AND PERFORMED NON DESTRUCTIVE TESTING WITH NO CRACK INDICATIONS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 21) CHAPTER 51-40-02/06 AND AMERICAN EAGLE ENGINEERING TECHNICAL NOTICE NR EM-53-036R1.  (M)
